A Look into Kapanol Drug Addiction
Since Kapanol contains morphine sulfate, this drug is in the opioid classification. Doctors typically prescribe this medication for treatment of chronic pain. Morphine is highly addictive, so it may become an issue if taken over a long period of time. It is important to note that just because a medication is prescribed by a doctor, does not mean you will not become addicted to that medication. Kapanol drug addiction is a serious problem in the United States. If you or a loved one are suffering from an addiction to Kapanol, contact White Sands Tampa today for help.
Those suffering from chronic pain may have been prescribed Kapanol by their physician to manage it. The patient’s tolerance level will dictate their chance for an overdose on this medication. If one must take more and more of this drug to function, they are at risk for developing a dependence on the drug to function normally. As such, their risk for overdose is higher. Kapanol drug addiction can be treated with detoxification and rehabilitation.
If you or someone you love is prescribed this drug and are exhibiting the following signs, then you may be experiencing an overdose:
- Stomach cramps
- Dilated pupils
- Bluish tinge to lips or fingernails
- Fluid in the lungs
- Slow pulse
Overdose can result in death. If you see these signs or believe you have taken too much – call emergency services right away. Physicians may pump the patient’s stomach or charcoal and laxatives. Kapanaol drug addiction should not be taken lightly – it is very closely related to heroin.
Addiction to Kapanol can happen within two weeks of the first dose. The longer you are prescribed the drug, the higher the chance you will develop an addiction to the substance since your tolerance will build. Kapanol abuse is common among those patients who become addicted. Once you have developed a tolerance, there is a very high chance that you will experience withdrawal symptoms if you stop taking it. This will lead to Kapanol drug addiction and Kapanol abuse.
Kapanol v. Oxycontin
Oxycontin is also prescribed as a pain reliever and is in the class of drugs known as opioids and works in the brain to change how to body reacts to pain. Again, it is very similar to heroin and may cause a rush of euphoric feelings. Oxycontin is prescribed to patients with cancer, or to patients coming out of major surgery. Kapanol, on the other hand, is prescribed to patients for treating an injury or illness.
When comparing Kapanol v. Oxycontin, you will see many similarities, like the fact that they are both similar to heroin (which is synthesized from morphine). Most importantly, they can both be deadly if overdose occurs. If you notice you are using either drug in a manner not prescribed by your physician, contact the professionals at White Sands Tampa for immediate assistance.
- Muscle aches
- Teary eyes and/or a runny nose
- Nausea and/or vomiting
- Dilated pupils
With both substances, medical detoxification is suggested to ease the pain. Detoxification can be a brutal process and the medication addresses that.
With both Kapanol and Oxycontin, you run the risk of the following symptoms in addition to the ones aforementioned:
- Loss of appetite and memory loss
- Changes in blood pressure
- Hives and/or itching
- Involuntary eye movement
- Double or blurred vision
- Abnormal thinking patterns
If you are wondering which is worse – Kapanol vs. Oxycontin drug addiction, both are horrible and very similar to heroin. Please seek help immediately if you or someone you love is abusing either drug. Help is just a phone call away. Contact the specialists at White Sands Tampa for assistance with different programs.
If you or a loved one needs help with abuse and/or treatment, please call the WhiteSands Treatment at (877) 855-3470. Our addiction specialists can assess your recovery needs and help you get the addiction treatment that provides the best chance for your long-term recovery.